ResearcherID Thomson Reuters  

Tropp, Joel A
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: B-1283-2013
Other Names: Tropp, Joel A.; Tropp, J. A.; Tropp, Joel; Tropp JA
URL: http://www.researcherid.com/rid/B-1283-2013
ORCID: http://orcid.org/0000-0003-1024-1791
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A comparison principle for functions of a uniformly random subspace
 Author(s): Tropp, Joel A.
 Source: Probability Theory and Related Fields Volume: 153 Issue: 3-4 Pages: 759-769 Published: AUG 2012
 Times Cited: 1
 DOI: 10.1007/s00440-011-0360-9
added
31-Jan-13
2.  Title: FROM JOINT CONVEXITY OF QUANTUM RELATIVE ENTROPY TO A CONCAVITY THEOREM OF LIEB
 Author(s): Tropp, Joel A.
 Source: Proceedings of the American Mathematical Society Volume: 140 Issue: 5 Pages: 1757-1760 Published: MAY 2012
 Times Cited: 7
added
31-Jan-13
3.  Title: Restricted isometries for partial random circulant matrices
 Author(s): Rauhut, Holger; Romberg, Justin; Tropp, Joel A.
 Source: Applied and Computational Harmonic Analysis Volume: 32 Issue: 2 Pages: 242-254 Published: MAR 2012
 Times Cited: 63
 DOI: 10.1016/j.acha.2011.05.001
added
31-Jan-13
4.  Title: User-Friendly Tail Bounds for Sums of Random Matrices
 Author(s): Tropp, Joel A.
 Source: Foundations of Computational Mathematics Volume: 12 Issue: 4 Pages: 389-434 Published: AUG 2012
 Times Cited: 160
 DOI: 10.1007/s10208-011-9099-z
added
31-Jan-13
5.  Title: FREEDMAN'S INEQUALITY FOR MATRIX MARTINGALES
 Author(s): Tropp, Joel A.
 Source: Electronic Communications in Probability Volume: 16 Pages: 262-270 Published: MAY 23 2011
 Times Cited: 13
added
31-Jan-13
6.  Title: Two proposals for robust PCA using semidefinite programming
 Author(s): McCoy, Michael; Tropp, Joel A.
 Source: Electronic Journal of Statistics Volume: 5 Pages: 1123-1160 Published: 2011
 Times Cited: 40
 DOI: 10.1214/11-EJS636
added
31-Jan-13
7.  Title: Beyond Nyquist: Efficient Sampling of Sparse Bandlimited Signals
 Author(s): Tropp, Joel A.; Laska, Jason N.; Duarte, Marco F.; et al.
 Source: Ieee Transactions on Information Theory Volume: 56 Issue: 1 Pages: 520-544 Published: JAN 2010
 Times Cited: 408
 DOI: 10.1109/TIT.2009.2034811
added
31-Jan-13
8.  Title: Computational Methods for Sparse Solution of Linear Inverse Problems
 Author(s): Tropp, Joel A.; Wright, Stephen J.
 Source: Proceedings of the Ieee Volume: 98 Issue: 6 Pages: 948-958 Published: JUN 2010
 Times Cited: 434
 DOI: 10.1109/JPROC.2010.2044010
added
31-Jan-13
9.  Title: CoSaMP: Iterative Signal Recovery from Incomplete and Inaccurate Samples
 Author(s): Needell, Deanna; Tropp, Joel A.
 Source: Communications of the Acm Volume: 53 Issue: 12 Pages: 93-100 Published: DEC 2010
 Times Cited: 125
 DOI: 10.1145/1859204.1859229
added
31-Jan-13
10.  Title: Column Subset Selection, Matrix Factorization, and Eigenvalue Optimization
 Author(s): Tropp, Joel A.; SIAM/ACM
 Source: Proceedings of the Twentieth Annual Acm-Siam Symposium on Discrete Algorithms Pages: 978-986 Published: 2009
 Times Cited: 22
added
31-Jan-13
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: